EMIS ELibM Electronic Journals PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 58(72), pp. 85--92 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues


ELibM Journals

ELibM Home

EMIS Home

 

Gauss-Petrovi\'c linear functionals and slow oscillation in normed linear spaces

C.V. Stanojevi\'c, D.L. Graser and K.M. Adams

Department of Mathematics, University of Missouri-Rolla, Rolla, MO 65401, U.S.A.

Abstract: In [6,8] slow oscillation is generalized to linear topological spaces. Linear functionals are used to control the distribution of sequences. Consequently, charcterizations of slow oscillation in norm and corresponding Tauberian theorems are obtained.

Classification (MSC2000): 46B99

Full text of the article:


Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.

© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
© 2001 ELibM for the EMIS Electronic Edition